On simultaneous direct decompositions of a finitely generated abelian group and a subgroup
Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1004-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_5_a1,
author = {S. D. Berman and Z. P. Zhilinskaya},
title = {On simultaneous direct decompositions of a finitely generated abelian group and a subgroup},
journal = {Doklady Akademii Nauk},
pages = {1004--1007},
year = {1973},
volume = {210},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a1/}
}
TY - JOUR AU - S. D. Berman AU - Z. P. Zhilinskaya TI - On simultaneous direct decompositions of a finitely generated abelian group and a subgroup JO - Doklady Akademii Nauk PY - 1973 SP - 1004 EP - 1007 VL - 210 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a1/ LA - ru ID - DAN_1973_210_5_a1 ER -
S. D. Berman; Z. P. Zhilinskaya. On simultaneous direct decompositions of a finitely generated abelian group and a subgroup. Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1004-1007. http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a1/